Article

A note on admissibility of closed Galois structures

Published in: Quaestiones Mathematicae
Volume 42, issue 5, 2019 , pages: 623–629
DOI: 10.2989/16073606.2018.1478909
Author(s): Tamar Janelidze-GrayDepartment of Mathematics and Applied Mathematics, South Africa

Abstract

We present a new admissibility theorem for Galois structures in the sense of G. Janelidze. It applies to relative exact categories satisfying a suitable relative modularity condition, and extends the known admissibility theorem in the theory of generalized central extensions. We also show that our relative modularity condition holds in every relative exact Goursat category.

Get new issue alerts for Quaestiones Mathematicae